Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH||- / 1||LA / OT|
Administered by: Other Purchased by: ??
Symptoms: Arthralgia, Blood pressure decreased, Death, Pyrexia, Skin discolouration
Life Threatening? No
Birth Defect? No
Permanent Disability? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? No
Preexisting Conditions: Medical History/Concurrent Conditions: Blister rupture; Hospitalisation; Metastases to lung; Oedema lower limb; Pancreatic carcinoma
Diagnostic Lab Data:
CDC 'Split Type': JPPFIZER INC2021786148
Write-up: the patient died; bilateral lower knee pain; pyrexia; the skin color of the lower legs turned dark red, and after that, it turned dark purple; Blood pressure decreased; This is a spontaneous report from a contactable physician received via COVID-19 Adverse Event Self-Reporting Solution. The patient was a non-pregnant 81-year-old female. The patient did not receive any other vaccines within 4 weeks prior to the COVID vaccine. The patient received unknown medications within 2 weeks of vaccination. Prior to vaccination, the patient was not diagnosed with COVID-19. The patient had no allergies to medications, food, or other products. Other medical history included pancreatic carcinoma, metastases to lung, oedema of both lower limbs, and blister rupture of both lower legs. The patient had admitted to the palliative care unit on 14Jun2021. There was no relevant past drug history. On 15Jun2021 at 13:45 (the day of vaccination), the patient received the first single dose of BNT162b2 (COMIRNATY, Solution for injection, Lot number unknown, Expiration date unknown) via intramuscular route of administration in the left arm for COVID-19 immunization at the age of 81-year-old. On 16Jun2021 at 06:30 (1 day after the vaccination), the patient experienced adverse events. The patient developed bilateral lower knee pain and pyrexia. Thereafter, the skin color of the lower legs turned dark red, and after that, it turned dark purple. The blood pressure was decreased, and the patient died on 17Jun2021(2 days after the vaccination). The cause of death was reported as unknown. No autopsy was performed. The outcome the event was reported as fatal. Treatment provided included localized cooling and administration of an analgesic drug. The reporting physician classified the event as serious (death). Since the vaccination, the patient has not been tested for COVID-19. Information on the lot/batch number has been requested.; Sender''s Comments: Based on known drug safety profile, there is reasonable possibility of causal association between the event death and the suspect drug. The impact of this report on the benefit/risk profile of the Pfizer product is evaluated as part of Pfizer procedures for safety evaluation, including the review and analysis of aggregate data for adverse events. Any safety concern identified as part of this review, as well as any appropriate action in response, will be promptly notified to regulatory authorities, Ethics Committees, and Investigators, as appropriate. ; Reported Cause(s) of Death: the patient died
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166